Advanced Search
MyIDEAS: Login

Optimal Response Surface Design in Monte Carlo Sampling Experiments

In: Annals of Economic and Social Measurement, Volume 3, number 3

Contents:

Author Info

  • John Conlisk
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.nber.org/chapters/c10172.pdf
    Download Restriction: no

    Bibliographic Info

    as in new window

    This chapter was published in:

  • Sanford V. Berg, editor, 1974. "Annals of Economic and Social Measurement, Volume 3, number 3," NBER Books, National Bureau of Economic Research, Inc, number aesm74-3.
    This item is provided by National Bureau of Economic Research, Inc in its series NBER Chapters with number 10172.

    Handle: RePEc:nbr:nberch:10172

    Contact details of provider:
    Postal: National Bureau of Economic Research, 1050 Massachusetts Avenue Cambridge, MA 02138, U.S.A.
    Phone: 617-868-3900
    Email:
    Web page: http://www.nber.org
    More information through EDIRC

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Robert Summers, 1959. "A Capital-Intensive Approach to the Small Sample Properties of Various Simultaneous Equation Estimators," Cowles Foundation Discussion Papers 64, Cowles Foundation for Research in Economics, Yale University.
    2. Orcutt, Guy H & Winokur, Herbert S, Jr, 1969. "First Order Autoregression: Inference, Estimation, and Prediction," Econometrica, Econometric Society, vol. 37(1), pages 1-14, January.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Díaz-Emparanza Herrero, Ignacio, 2011. "Numerical Distribution Functions for Seasonal Unit Root Tests," BILTOKI 2011-09, Universidad del País Vasco - Departamento de Economía Aplicada III (Econometría y Estadística).

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:nbr:nberch:10172. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ().

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.